Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/19167
Title: Chebyshev polynomials on symmetric matrices
Authors: Erdmann, K
Schroll, S
First Published: 15-Jun-2011
Citation: LINEAR ALGEBRA AND ITS APPLICATIONS, 2011, 434 (12), pp. 2475-2496
DOI Link: 10.1016/j.laa.2010.12.034
ISSN: 0024-3795
Links: http://hdl.handle.net/2381/19167
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.